Universities and Responsible Innovation

Molnár Gabriella and Lukovics Miklós: Universities and Responsible Innovation.
INTERNATIONAL JOURNAL OF ARTS AND SCIENCES (CD), 9 (1). pp. 517-526. ISSN 1944-6934 (2016)

[thumbnail of Universitiesandresponsibleinnovation.pdf]
Preview
Text
Universitiesandresponsibleinnovation.pdf - Published Version

Download (163kB) | Preview
Item Type: Journal Article
Journal or Publication Title: INTERNATIONAL JOURNAL OF ARTS AND SCIENCES (CD)
Date: 2016
Volume: 9
Number: 1
Page Range: pp. 517-526
ISSN: 1944-6934
Faculty/Unit: Faculty of Economics and Business Administration
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31150677
Date Deposited: 2021. Feb. 02. 14:29
Last Modified: 2021. Feb. 02. 14:29
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/20531

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year